Approximate One-Sided Tolerance Limits for the Difference or Sum of Two Independent Normal Variates

Article

Hall, Irving J.   (1984, ASQC)   Sandia National Laboratories

Journal of Quality Technology    Vol. 16    No. 1
QICID: 5484    January 1984    pp. 15-19
List $10.00
Member $5.00

FOR A LIMITED TIME, ACCESS TO THIS CONTENT IS FREE!
You will need to be signed in.
New to ASQ? Register here.

Article Abstract

(This paper was presented at the Journal of Quality Technology Session of the 27th Annual Fall Technical Conference of the Chemical and Process Industries Division of the American Society for Quality Control and the Section on Physical and Engineering Sciences of the American Statistical Association in Midland, Michigan, October 13-14, 1983.)A procedure is given for obtaining approximate one-sided tolerance limits for the difference or sum of two normal variates. The sample sizes and the parameters of the two normal populations are not assumed to be the same. Monte Carlo results show that, in general, the approximation is quite adequate.

Keywords

Statistics,Normality


Browse QIC Articles Chronologically:     Previous Article     Next Article

New Search

Featured advertisers





ASQ is a global community of people passionate about quality, who use the tools, their ideas and expertise to make our world work better. ASQ: The Global Voice of Quality.